MathSciNet Relay Station
MathSciNet bibliographic data
MR1347511 57N10
Buyalo, S. V.; Kobel′skiĭ, V. L. Geometrization of graph-manifolds. I. Conformal geometrization. (Russian) Algebra i Analiz 7 (1995), no. 2, 1--45; translation in St. Petersburg Math. J. 7 (1996), no. 2, 185–216
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement